# SDR CNQR11272012

- Difficulty date: November 27, 2012
- Submitted: November 28, 2012
- Operation: General aviation
- Filed by: Textron Aviation Inc, repair station CNQR918C
- Aircraft: N333EB
- Make and model: Cessna 550
- Aircraft serial: 550B0893
- Aircraft time: 4,722 hours, 2,617 cycles
- Engine: Pwa PW530A
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 24418882
- Part serial: 9923
- Condition: Intermittent
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, E, A

## Discrepancy

CUSTOMER HAD FIRE INDICATION DURING FLIGHT, DISCHARGED FIRE BOTTLES AND SHUTDOWN ENGINE.  ACFT LANDED AT SERVICE CENTER. THE RT ENGINE FIRE LOOP WAS FOUND TO BE INTERMITTENT, FIRE LOOP WAS CHANGED AND OPS CHECK GOOD.
